Unfortunately, these are all very common side effects of methadone. Some of them may improve the longer you are on the medication, however, so if you can just hang in there for a few more weeks, you may start to feel a lot better. But talk to the clinic staff about the problems you're having with sleep and anxiety, and see if they have any suggestions on what you can do to feel better.
For the sweating, you might want to try an antiperspirant called "Certain Dri," which you can buy in most drug stores in the U.S. (In Canada, look for "Drysol.") This is a prescription-strength antiperspirant that is super, duper strong and after just a few treatments, it may help with sweating in your armpits, on your feet, etc. Just apply a little bit the first couple of days you try it, as it can irritate some people's skin (you might get a bit of a prickly rash). Follow the directions that come with the bottle on how often and how much to apply.
Good luck to you and hang in there, okay? It WILL get better, and you can do it!!
I'm a medical librarian.